The University of Southampton
University of Southampton Institutional Repository

Causal differencing of flux-conservative equations applied to black hole spacetimes

Causal differencing of flux-conservative equations applied to black hole spacetimes
Causal differencing of flux-conservative equations applied to black hole spacetimes
0264-9381
991-1010
Gundlach, Carsten
586f1eb5-3185-4b2b-8656-c29c436040fc
Walker, Paul
9235b363-f0a5-46ff-99c6-22de755d7ed5
Gundlach, Carsten
586f1eb5-3185-4b2b-8656-c29c436040fc
Walker, Paul
9235b363-f0a5-46ff-99c6-22de755d7ed5

Gundlach, Carsten and Walker, Paul (1999) Causal differencing of flux-conservative equations applied to black hole spacetimes. Classical and Quantum Gravity, 16 (3), 991-1010. (doi:10.1088/0264-9381/16/3/026).

Record type: Article

Full text not available from this repository.

More information

Published date: 1999

Identifiers

Local EPrints ID: 29181
URI: https://eprints.soton.ac.uk/id/eprint/29181
ISSN: 0264-9381
PURE UUID: 01404acc-e20c-4ad3-9c89-bb1442eb10ce
ORCID for Carsten Gundlach: ORCID iD orcid.org/0000-0001-9585-5375

Catalogue record

Date deposited: 20 Jul 2006
Last modified: 20 Jul 2018 00:34

Export record

Altmetrics

Download statistics

Downloads from ePrints over the past year. Other digital versions may also be available to download e.g. from the publisher's website.

View more statistics

Atom RSS 1.0 RSS 2.0

Contact ePrints Soton: eprints@soton.ac.uk

ePrints Soton supports OAI 2.0 with a base URL of https://eprints.soton.ac.uk/cgi/oai2

This repository has been built using EPrints software, developed at the University of Southampton, but available to everyone to use.

We use cookies to ensure that we give you the best experience on our website. If you continue without changing your settings, we will assume that you are happy to receive cookies on the University of Southampton website.

×